| Model Number |
11045328 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
Event or Problem Description
It was reported that the multi piece tubing replacement has too much risk for infection and the staff are getting air-in-line.